loading page

Linear algebraic foundations of the operational calculi
  • Gabriel Bengochea,
  • Luis Verde-Star
Gabriel Bengochea
D.F, Universidad Autónoma de la Ciudad de México
Author Profile
Luis Verde-Star
Departamento de Matemáticas, Universidad Autónoma Metropolitana

Abstract

We construct an operational calculus for a modified shift operator on an abstract space of formal Laurent series. We show that this calculus is a universal model for a large number of operational calculi for several kinds of differential and difference operators.

Peer review status:Published

Aug 2011Published in Advances in Applied Mathematics volume 47 issue 2 on pages 330-351. 10.1016/j.aam.2010.08.001